[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] swelling

At 11:52 AM 7/18/2002 -0400, you wrote:
>            I have been a type 1 diabetic for 20 years. Lately ,ive been
>noticing that my legs are becoming weaker and my calves and ankles are
>swelling. Has anyone else had this problem? The doctor told me not to be
>concerned since it is from taking insulin a long time.

First step:  Get a new doctor.

I just recently went through "acute" kidney failure.  Most of all the water 
retention was in my legs and feet.  It was so uncomfortable.  Anyway, what 
I found out that as diabetics we should NOT be taking any ibuprohin ( 
advil, etc. )  type drugs.  I was on Vioxx and since stopping my problem 
has gone away.  I first ended up in the hospital where they put me on a iv 
Lasex ( diuretic ) to get the 20 lbs of fluids out of me.

Good Luck,
Fran, who thinks you need to be very concerned
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml